Vyvanse & Strattera is this safe?

Reina - posted on 05/23/2011 ( 5 moms have responded )

3

0

0

My son has been on Vyvanse for almost a year. Today i was given the beginners packet for Strattera. I'm worried as to what I will be doing to my son giving him both. Anyone with experience? He's only 8 with ADHD.

5 Comments

View replies by

~Jennifer - posted on 05/24/2011

4,164

61

369

The doctor should have reduced the dosage of Vyvanse when adding Strattera.

Consult your doctor or pharmacist if you're worried about the dosage, but they can, in fact be given in tandem.

I would double check the dosage with the doctor, if you're concerned.....they're paid to answer your questions...

good luck.

Reina - posted on 05/24/2011

3

0

0

i'm still trying to figure that out myself. The Strattera seems to have the worst side effects. So I'm still indecisive about whether i shoudl start him on the Strattera.

Katherine - posted on 05/23/2011

65,420

232

5195

I tried looking this up to no avail. The only thing I see is they're both for ADD. So I'm wondering why 2 meds for the same thing.....

Katherine - posted on 05/23/2011

65,420

232

5195

I tried looking this up to no avail. The only thing I see is they're both for ADD. So I'm wondering why 2 meds for the same thing.....

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms